# SDR SWAA2022031806899

- Difficulty date: September 8, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT WET AREA; FLOOR PANEL 241XF; UPPER SURFACE FIBERS PULLED OFF FULL LENGTH OF PANEL AT 2 EA AREAS APPROX 14'-17' FROM LEFT EDGE AND 14'-17' FROM RIGHT EDGE OF PANEL. / REPAIRED FLOOR BOARD 241 XF UPPER SURFACE IAW SRM 53-00-50-2R-1 PG'S 1 2 STEPS 3 (A-N)
